# SDR AALA202506094710

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 42,929 hours, 18,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND FORWARD EMERGENCY EXIT OVERWING LIGHT IS INOPERATIVE. RELAMPED RIGHT HAND FORWARD EMERGENCY EXIT OVERWING LIGHT. PER MM 33-51-04. OPERTIONAL CHECK GOOD.
